# SDR SWIA201541725

- Difficulty date: December 8, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 25,013 hours, 15,590 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295, FRAME HAS CORROSION BETWEEN STR 26L AND STR 26R.  REPAIRED FS 295.00 FRAME IAW REO. PRESSURE LEAK CHECK GOOD.
